# SDR 2010FA0000614

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT PROFILE HAS CORROSION NUMEROUS AREAS FR59 - 63 LBL28. NO CORROSION REMOVAL LIMITS FOUND IN SRM.  R & R PROFILE IAW SRM 51-42-11. PROFILE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
